Nausea and vomiting after stomach tube

3 Posts | Page(s): 1 

Nausea and vomiting after stomach tube

by Sisters2 on Mon May 21, 2018 12:50 AM

Quote | Reply

My sister finished her last radiation treatment 33 in all and 6 Chemo January 16th. I was her care taker until late March. She recently had the feeding tube taken out of her stomach, May 15th. She has had continuing nausea and vomiting daily. She has tried anti-nausea medicine, CBD oil and nothing is helping. She has only been eating eggs, oatmeal, cottage cheese, potatoes, some ham. She has tried everything her doctor has recommended, but nothing has worked. Please reply with some suggestions. She is really struggling with all the after effects. She has had her scan and no cancer, she had throat cancer

RE: Nausea and vomiting after stomach tube

by Rhondared on Mon May 21, 2018 01:24 AM

Quote | Reply
I would go to a “bland diet”. You can look it up. Some of the things she is eating are already on it. May take a few days to see the result. It is generally much better tolerated for people with stomach issues.

RE: Nausea and vomiting after stomach tube

by Sisters2 on Mon May 21, 2018 01:46 AM

Quote | Reply

Thank you for your reply-I will check out to see if there is something else she can try that is bland

3 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.